Advanced search
Add to list

Bell-type inequalities for quasi-copulas

(2004) FUZZY SETS AND SYSTEMS. 148(2). p.263-278
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Janssens, Saskia, Bernard De Baets, and Hans De Meyer. “Bell-type Inequalities for Quasi-copulas.” FUZZY SETS AND SYSTEMS 148.2 (2004): 263–278. Print.
APA
Janssens, Saskia, De Baets, B., & De Meyer, H. (2004). Bell-type inequalities for quasi-copulas. FUZZY SETS AND SYSTEMS, 148(2), 263–278.
Chicago author-date
Janssens, Saskia, Bernard De Baets, and Hans De Meyer. 2004. “Bell-type Inequalities for Quasi-copulas.” Fuzzy Sets and Systems 148 (2): 263–278.
Chicago author-date (all authors)
Janssens, Saskia, Bernard De Baets, and Hans De Meyer. 2004. “Bell-type Inequalities for Quasi-copulas.” Fuzzy Sets and Systems 148 (2): 263–278.
Vancouver
1.
Janssens S, De Baets B, De Meyer H. Bell-type inequalities for quasi-copulas. FUZZY SETS AND SYSTEMS. Elsevier Science; 2004;148(2):263–78.
IEEE
[1]
S. Janssens, B. De Baets, and H. De Meyer, “Bell-type inequalities for quasi-copulas,” FUZZY SETS AND SYSTEMS, vol. 148, no. 2, pp. 263–278, 2004.
@article{296543,
  author       = {{Janssens, Saskia and De Baets, Bernard and De Meyer, Hans}},
  issn         = {{0165-0114}},
  journal      = {{FUZZY SETS AND SYSTEMS}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{263--278}},
  publisher    = {{Elsevier Science}},
  title        = {{Bell-type inequalities for quasi-copulas}},
  volume       = {{148}},
  year         = {{2004}},
}

Web of Science
Times cited: